Support varieties for infinitesimal group schemes

Andrei Suslin*, Eric M. Friedlander, Christopher P. Bendel

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

79 Scopus citations
Original languageEnglish (US)
Pages (from-to)729-759
Number of pages31
JournalJournal of the American Mathematical Society
Volume10
Issue number3
DOIs
StatePublished - Jul 1997

Keywords

  • 1-parameter subgroups
  • Infinitesimal group schemes
  • Support varieties

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this